MathSciNet Relay Station
MathSciNet bibliographic data
MR1804497 93B05 (35B37 35Q30 93C20)
Imanuvilov, Oleg Yu. Remarks on exact controllability for the Navier-Stokes equations. ESAIM Control Optim. Calc. Var. 6 (2001), 39–72 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement